# SDR CA130321007

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,685 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 913800033
- Condition: Leaking
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, AME NOTICED THAT THERE WAS FUEL LEAKING FROM THE BODY OF THE LOW PRESSURE FUEL PUMP.  THE PUMP WAS REMOVED, SERVICEABLE PUMP WAS INSTALLED AND ACFT GROUND RUN SERVICEABLE.
